# SDR FDEA201105171857

- Difficulty date: May 17, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478820600
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED INCORRECTLY BETWEEN FRAMES 60 AND 61 OTBD SIDE AT SEAT TRACK 2R -Y450.  REMOVED AND REPLACED SEAT TRACK 2R -Y450 FROM FRAME 58 TO 62 WITH NEW SECTION AND SPLICES PER A300-600 SRM 53-10-16 FIG 208 SHEET 1 PAGES 243 TO 248
